I was told to take amoxicillin for bad ear infection I took that and felt really sick and spaced out quite tight throat and hands bit shakey and ear still bad and gave me some more and same symptoms again but worse so gave me some more and I just feel terrible well I take them I just need to know if this is normal ?
Is your throat closing off such that you are having difficulty breathing? If so that's abnormal. Ensure to take the medicine with food, often yogurt helps. Then see if you are having the same issues, if so, call the doc's office.
Again, if you are having difficulty breathing, breaking out into rashes or hives IMMEDIATELY stop taking the medication and if air way is closing, use an epipen if you have one otherwise go to your local emergency room Asap. (only for the airway closing, otherwise take a benadryl)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jan 2015 • 2 answers
Posted 7 Apr 2015 • 2 answers
Posted 31 Jul 2015 • 1 answer
Posted 13 Aug 2015 • 0 answers
Posted 7 Jul 2016 • 1 answer